# SDR 9708286729

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneu Control
- Part number: 7880461
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 54,215 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 3 ENGINE DID NOT REACH TAKEOFF POWER.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE HIGH STAGE CONTROL AND VALVE, OPERATIONAL CHECK GOOD.
